Justin

Members
  • Content count

    2
  • Joined

  • Last visited

About Justin

  • Rank
    Member

Recent Profile Visitors

94 profile views
  1. Thank you for responding! I did consult my doctor. He didn't seem to think it was a big deal for some reason. He basically just shrugged it off as no big deal and didn't understand why the xyrem was doing that. Plus I had a poly and I don't have sleep apnea. So last night was the first night on the 3.75 grams twice a night and I feel amazing! I didn't need my adderall this morning and no shortness of breath all day. I only had one sleep attack and no cataplexy attacks all day. I guess the dosage was too high. I'm going to stay at the 3.75 for a while and see how I do, I might even go down to 3.0 and see how that works. Also, I have a Fitbit that tracks my sleep and I noticed I sleep a lot better on the 3.75 vs. the 4.5. I only have 4 restless occurances on the 3.75 but when I'm on the 4.5 I have over 20. About 2 hours after my first and second dose I get really restless. I also only sleep about 6-6.5 hours on the 4.5 grams but I sleep between 7.5-8 hours on the 3.75. I just couldn't seem to sleep more than 6 hours on the 4.5. I get super hyper but really tired at the same time but I feel much better on the 3.75. Hmmm I've never heard of baclefon. How does it work for cataplexy?
  2. Hey guys! So im on 4.5 grams of xyrem twice a night for narcolepsy with cataplexy and I still need adderall to stay awake. 10 mgs in the morning. Both medications have helped me significantly but there are still a few issues I can't seem to work out. I need the high dose of xyrem to stay awake during the day but it makes it hard for me to breathe. It feels like to get a full breath of air I really have to take a big breath and even then it doesn't feel like a full breath sometimes. If I go back down to 3.75 grams both doses the trouble breathing goes away, but I'm right back to falling asleep while driving. I could just take my second dose of adderall but an hour after the adderall wears off I feel like I'm going to cry. Even after I take the first dose of adderall I feel like I'm going to start crying at work but it's not as bad with just the first dose. My doctor had me on nuvigil prior to starting xyrem and that made my shortness of breath even worse than the xyrem did so nuvigil is out. I could barely breathe when I was on it and I thought I was going to have to go to the emergency room. I don't know why the high dose of xyrem and the nivigil causes the same shortness of breath but it's pretty scary. Another option for a stimulant is Ritalin but I don't want to try that because I heard it causes psychosis. So I guess all I can do right now is go back down to the 3.75 grams twice nightly and stop the adderall for right now. I'm not really sure what else I can do.